# SDR A6WA2018042445779

- Difficulty date: April 18, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 34,310 hours, 32,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008183
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD ABOVE AFT CARGO DOOR TRACK AT UPPER END IS CRACKED .
